# SDR IPXA2019070744176

- Difficulty date: June 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340085206
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR LT WING UPPER SKIN CORROSION AT RIB 9 AND STRINGER 13. BLENDED CORROSION ON LT WING UPPER SKIN AT RIB 9 AND STRINGER 13 IAW EA 300-5730-01-A7818 I/R AND EO A300-5730-73178-A.
